# SDR REXA201100926

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 9,162 hours, 6,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND.  BLENDED THE CHAFED AREAS PER BOMBARDIER CRJ-900 SRM 53-00-00; 0.  THE DAMAGE DIMENSIONS AFTER BLEND OUT ARE AS FOLLOWS: DEPTH=0.016" LENGTH=0.25", WIDTH=0.19".  REPAIRED IAW BOMBARDIER REO 690-53-11-344.
